Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 697160, 7 pages
http://dx.doi.org/10.1155/2014/697160
Research Article

Estimates of Invariant Metrics on Pseudoconvex Domains of Finite Type in

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Indiana University East, Richmond, IN 47374, USA

Received 30 June 2014; Accepted 6 October 2014; Published 12 November 2014

Academic Editor: Sung G. Kim

Copyright © 2014 Sanghyun Cho and Young Hwan You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a smoothly bounded pseudoconvex domain in and assume that is a point of finite 1-type in the sense of D’Angelo. Then, there are an admissible curve , connecting points   and , and a quantity , along , which bounds from above and below the Bergman, Caratheodory, and Kobayashi metrics in a small constant and large constant sense.